Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


itchy anus
Oct 7, 2002

dear doc.im 39 hiv poz on sustiva and combivir also have hpv.had a wart and it dissapeared when starting meds.howeever for about a week now my anus has been red verry itchy and kinda burns when i touch it.dont believe its hemroids what could this be? thanks for you answer

Response from Dr. Young

It's diffcult to be sure what's going on, based on what you've described. I'm not aware of any drug-induced problems, related to either Combivir or efavirenz that could explain your symptoms.

I'd speak with your healthcare provider about your symptoms. -BY



Previous
HIV Postive for 15 yrs, meds?
Next
infected 4 months..

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement